# SDR 2008UALA01725

- Difficulty date: March 27, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N305UA
- Make and model: Boeing 737322
- Aircraft serial: 23666
- Aircraft time: 60,749 hours, 35,608 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP STAINLESS STEEL WEAR PLATE ON RIGHT FUSELAGE FAIRING AFT OF WHEEL WELL IS CRACKED APPROX 1.5 INCH AT FWD LOWER SECTION.  REPLACED STAINLESS STEEL WEAR PLATE.
